# SDR CH1A200394007

- Difficulty date: February 24, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B04NN0157
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOTICED HYDRAULIC "A" SYSTEM PRESSURE AND FLUID LOSS SHORTLY AFTER FLAP RETRACTION DURING DEPARTURE FROM MBJ
